More on the isomorphism su(2) ⊗ su(2) ≅ SO(4)

Kazuyuki Fujii, Hiroshi Oike, Tatsuo Suzuki

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper, we revisit the isomorphism SU(2) ⊗ SU(2) ≅ SO(4) to apply to some subjects in Quantum Computation and Mathematical Physics. The unitary matrix Q by Makhlin giving the isomorphism as an adjoint action is studied and generalized from a different point of view. Some problems are also presented. In particular, the homogeneous manifold SU(2n)/SO(2n) which characterizes entanglements in the case of n = 2 is studied, and a clear-cut calculation of the universal Yang-Mills action in (hep-th/ 0602204) is given for the abelian case.

Original languageEnglish
Pages (from-to)471-485
Number of pages15
JournalInternational Journal of Geometric Methods in Modern Physics
Issue number3
Publication statusPublished - 2007 May
Externally publishedYes


  • Bell bases
  • Quantum computation
  • Representation theory

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'More on the isomorphism su(2) ⊗ su(2) ≅ SO(4)'. Together they form a unique fingerprint.

Cite this